# SDR CA190329022

- Difficulty date: March 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Israel GALAXY
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Regulator Valve
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED ENGINE ROLLED BACK DURING FLIGHT AT ABOUT 33000FT. DURING TROUBLESHOOTING THE PRESSURE REGULATING SHUT-OFF VALVE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
